See Alike in...

Alike App

Browser

Kath0417

830d

Hi everyone!! I am currently taking a compounded T3/T4 medication for hypothyroidism. I cannot seem to find the right dosage though. I get a mixture of hypo/hyper symptoms and my tsh has been all over the place .08 last month and 1.5 this month. I honestly don’t even know if I should have been put on this medication but kkkw you can’t just stop taking it. Is a T3 (30mg) T4 (38mg) considered a high dose?

    • Noodlez

      822d

      I take 100mg of T4 which is considered a lot for my age (I’m 19) but I know my mother takes a whole lot more than that (she has the same condition and is 50) if that helps you gauge at all

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion